# SDR U2RA2021041300012

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 79,650 hours, 12,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO NAL LP 44320-3:  DURING FLAP OVERSPEED INSPECTION, FOUND DAMAGE TO THE R/H INBD. FORE-FLAP TRAILING EDGE.  DAMAGE WAS FOUND TO BE APPROXIMATELY 8" PARALLEL TO THE TRAILING EDGE AND 3" PERPENDICULAR TO THE TRAILING EDGE:  DAMAGE FOUND TO EXCEED SERVICE LIMITS.  A TEMPORARY REPAIR WAS APPLIED WITH A PERMANENT REPAIR OR FLAP REPLACEMENT DUE AFTER 1 FLIGHT.  REFERENCE FVCI EO #21075-1 REV IR.
